# SDR IXXA060132S

- Difficulty date: June 29, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING DENTED AT STATION XFS-45 OUTBOARD OF LIFT ATTACH POINT.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGE.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS WET WITH SEALANT AT RIGHT WING STATION XFS-45.  SEALED REPAIR IAW 57-2-1, AND 51-1-8.
